From Chula Vista, California, USA:
I was diagnosed with type 2 diabetes about six months ago which is now treated with Actos [pioglitazone], and I am concerned because my vision seems to be blurry, and I have to blink a few times so that it is clear. I have seen my doctor who says not to worry. Is this normal?
For the first months after the initial diagnosis of diabetes, it is common to have blurry vision that lasts until metabolic control is restored. It is due to the change in the refractory capacity of the lens of the eye secondary to acute hyperglycemia and has no chronic effect. Visual capacity usually returns to what it was before diabetes was diagnosed.
Original posting 11 Jul 2001
Posted to Other
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.